# SDR SWAA2020042731482

- Difficulty date: March 14, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH Z-ANGLE STA 727D TO 727E+11' STR 25R TO 26R ; WL 158 HAS SPOTS OF CORROSION / AFT CARGO BAY RH Z-ANGLE STA 727-767 REPLACED ON CARD NO. Y192971. 146A7502-51.
